Dermal Filler Discoloration Correction

Pros is that when done right is wonderful. When...

Pros is that when done right is wonderful. When the Dr. can't seem to get it correct then it is a nightmare, trying to cover with makeup, going back to have it fixed and looking puffy instead of rejuvenated.

I have had dermal filler. Its been 2 months and I still have discolored areas around my mouth, some uneven areas, some lumpy areas. The filler under one of my eyes is blueish. I had this done by a doctor with experience in fillers.

How do I correct the discolored skin. It doesn't cover completely with makeup.

Hi Carmen -- A blueish tint from fillers like Juvederm is called the "Tyndall Effect": Tyndall effect info That page links to a few related FAQs that might help.

Good luck!

Reply

Hi Carmen - sorry to hear about your travails with dermal fillers. I looked up discoloration posts on RealSelf (using the search box at the top of the site), and found this one about Juvederm and blueish discoloring

Hope the doctor's answer helps.

Reply
Dr. Sheri Simmons

This doctor can't seem to get the filler right the first, second, etc. time. Discolorations and uneven features resulted

Was this review helpful? 1 other found this helpful